# SDR CA971208012

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Cyc Mach
- Part number: 757A1
- Condition: Failed
- Location: Nr 1 Air Cond
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) STRONG ELECTRICAL BURNING SMELL DETECTED AFTER TAKEOFF, CHANGED TO HOT SMELL THEN DISSIPATED.  MAINTENANCE INVESTIGATION REVEALED NR 1 AIR CONDITIONING PACK HAD FAILED.  NR 1 AIR CYCLING MACHINE WAS REPLACED.  SYSTEM OPERATIONALLY CHECKED SERVICEABLE.
